# SDR C2XA03SH494

- Difficulty date: December 13, 2003
- Submitted: December 13, 2003
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 7,663 hours, 5,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE CARGO DOOR CUTOUT LOWER BEAM WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEAM IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
